MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT SZ8/9 TAPERED REAMER; TRIAL/INSTRUMENT

DEPUY ORTHOPAEDICS INC US SUMMIT SZ8/9 TAPERED REAMER; TRIAL/INSTRUMENT
Catalog Number 257002400
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the size 8/9 summit tapered reamer was damaged at its connecting end and during instrument assembly in mdrd, it was noticed that it would not hold on to the reamer attachment and that the reamer looked dull compared to others in the set.No surgical delay.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SUMMIT SZ8/9 TAPERED REAMER
Common Device Name
TRIAL/INSTRUMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7078136
Report Number1818910-2017-50672
Device Sequence Number13658268
Product Code HTO
UDI-Device Identifier10603295143031
UDI-Public10603295143031
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number257002400
Device Lot NumberSO2010071
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2018
Initial Date Received by Manufacturer 11/06/2017
Supplement Date Received by Manufacturer01/16/2018
07/02/2018
Initial Report FDA Received Date12/03/2017
Supplement Report FDA Received Date01/23/2018
07/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1